MathSciNet Relay Station
MathSciNet bibliographic data
MR1177482 (93m:35077) 35J65 (58E05)
Bahri, A.; Lions, P.-L. Solutions of superlinear elliptic equations and their Morse indices. Comm. Pure Appl. Math. 45 (1992), no. 9, 1205–1215.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement